Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "James, Gareth M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Qiao, Xinghao ORCID: 0000-0002-6546-6595, Qian, Cheng, James, Gareth M. and Guo, Shaojun (2020) Doubly functional graphical models in high dimensions. Biometrika, 107 (2). 415 - 431. ISSN 0006-3444

Qiao, Xinghao ORCID: 0000-0002-6546-6595, Guo, Shaojun and James, Gareth M. (2019) Functional graphical models. Journal of the American Statistical Association, 114 (525). 211 - 222. ISSN 0162-1459

Radchenko, Peter, Qiao, Xinghao ORCID: 0000-0002-6546-6595 and James, Gareth M. (2015) Index models for sparsely sampled functional data. Journal of the American Statistical Association, 110 (510). 824 - 836. ISSN 0162-1459

Qiao, Xinghao, James, Gareth M. and Sun, Wenguang (2012) Comment. Technometrics, 54 (2). pp. 123-126. ISSN 0040-1706

This list was generated on Thu Jan 20 01:39:16 2022 GMT.